# SDR 00FDEA00325

- Difficulty date: May 9, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Nr 5 Slat
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT CR ''A'' SYSTEM HYD QTY WENT TO ZERO, GEAR UP AND FLAPS UP.  SHUT OFF ENGINE PUMPS (1 & 2) AND FLUID SHUT OFF (1 & 2) CRANKED GEAR DOWN.  *S/D*  REMOVED AND REPLACED NR 5 SLAT ACTUATOR AND NR 1 ENG A SYS HYD PUMP PER 727 MM 29-11-033-4, 29-11-033-5, 29-11-041-2, 29-11-062-3, 29-11-000-1, 12-12-000-2, 27-81-032-4.
